Ibuprofen 200mg Tablets

£1.99

In stock

Ibuprofen 200mg Tablets contain ibuprofen, which belongs to a group of medicines called NonSteroidal Anti-Inflammatory Drugs (NSAIDs). These medicines work by changing how the body responds to pain, swelling and high temperature.

Our Pharmacist will review these questions to make sure this medicine is safe for you.

Description

Ibuprofen 200mg Tablets contain ibuprofen, which belongs to a group of medicines called Non Steroidal Anti-Inflammatory Drugs (NSAIDs). These medicines work by changing how the body
responds to pain, swelling and high temperature.

This medicine is used to relieve:
• rheumatic and muscular pain, backache
• neuralgia (nerve pain)
• headache, migraine
• dental pain, period pain
• fever (high temperature)
• the symptoms of colds and flu.

BEFORE YOU TAKE THE MEDICINE
Do not take Ibuprofen 200mg Tablets if you:
• have or have had a stomach ulcer, perforation or bleeding of the stomach
• are allergic to ibuprofen, to any of the ingredients (listed in section 6), or to aspirin or other
painkillers (an allergic reaction may be recognised as shortness of breath, runny nose, skin rash
or itching)
• have kidney or heart failure or severe liver failure
• are taking more than 75mg of aspirin a day
• are in the last 3 months of pregnancy.

Additional information

Weight0.075 kg
Brand

Ibuprofen

Class

Pharmacy Medicine

has been added to your cart.

View